# SDR USAA2012020200014

- Difficulty date: January 30, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 42,774 hours, 17,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS CAME ON INTERMITTENTLY WHEN ARMED - POWERED DOWN AT GATE.  CREW RECYCLED OFF TO ARM TO EXTINGUISH.  RESET EMERGENCY POWER SUPPLY UNIT (EPSU) LEFT AND RIGHT.  EMERGENCY SYSTEM SELF TEST GOOD PER AMM 33-51-00.
